MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-56
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain.Upon interrogation, found one contact with an impedance and leads has also moved down a level which was confirmed with imaging.Program optimization was attempted and was unsuccessful.The patient underwent spinal cord stimulation (scs) revision procedure.Patient was doing well postoperatively.The hospital kept the explanted products.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a week prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event: model number/catalog number: sc-2408-56.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: avista mri perc lead kit 56 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1216.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 16 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4319.Batch/lot number: 26090487.Model/catalog description: clik x mri anchor.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4319.Batch/lot number: 33825875.Model/catalog description: clik x mri anchor.Unique identifier (udi) #: (b)(4).

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50290571
Report Number3006630150-2026-05960
Device Sequence Number16137400
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)250616(10)7080581
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2025
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7080581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured06/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale